Home|Journals|Articles by Year Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

Anadolu Psikiyatri Derg. 2016; 17(Supplement 3): 14-16


Spontaneous ejaculation induced by duloxetine

Mehmet Akif Camkurt, Mehmet Fatih Yılmaz, Serkan Güneş.

Cited by (1)

Abstract
Sexual dysfunctions such as diminished libido, erectile dysfunction, arousal problems, or delayed orgasm are common side effects of antidepressant medication. However, spontaneous ejaculation is a rare side effect caused by antidepressants. Several case of spontaneous ejaculation have been reported about escitalopram, venlafaxine and reboxetine in the literature. In this paper, a 46-year-old man who developed spontaneous ejaculation with duloxetine is discussed.

Key words: Spontaneous ejaculation, duloxetine, antidepressant



Article Language: Turkish English



Full-text options

Full-text Article




Advertisement
Journal of Environmental and Occupational Science

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.